International Journal of Computational Science and Mathematics (IJCSM)

Volume 8, Number 1 (2016) 

 

 

Contents:

 

Split block subdivision domination in fuzzy graphs
pp. 1-7
C.|V.R.Harinarayanan and S.Geetha

 

Properties of T Anti Fuzzy Ideal of l − Rings

pp. 9-17

J. Prakashmanimaran, B.Chellappa and M. Jeyakumar

 

Some Theorems on T Fuzzy Ideals of a eNear-Ring
pp. 19-33
G. Chandrasekaran, B. Chellappa and M. Jeyakumar

 

Homomorphism on T Anti-Fuzzy Ideals of ℓ Ring
pp. 35-48
J. Prakashmanimaran, B.Chellappa and 3 M. Jeyakumar

 

Analysis of Occurrence of a Non-Zero Digit in All Base b Natural Numbers Less Than bn

pp. 49-57

Neeraj Anant Pande

 

[UP]